I have been feeling pretty ropey the past couple of weeks and was due to commence the above wef 9th August. Due to picking up a gastro bug that set me off for a couple of weeks, I was told to only start the plaquenil once the bug had gone and I felt well enough to take it.
i have been on the plaquenil for the past 4 weeks - and have never felt so achy or tired????
I am still on 5mg of steroid. i have been complaining of a slight sore throat, inside and outside, i don't have raised glands. My body feels like it has ran into a brick wall or i have gone 10 rounds with Tyson. I don't want to put everything down to the new drug, but did anybody notice that when they started this treatment did it exacerbate the symptoms until your body adjusted to it? My mum seems to think that this maybe a co-incidence and in fact it could be the bad weather that past couple of weeks, being cold and damp - my mum does not have lupus but arthritis and she has been achy herself the past couple of weeks due to the damp and cold also. The tiredness has also come back with a vengeance and a bit of lupus fog , my memory is bloody awful - i have notes for notes lol!
My Rhemu wants me to continue with the plaquenil in order for me to be weaned off the steroids if my body tolerates it.
Any advice would be very helpful.